# SDR AALA2020022089025

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 77,958 hours, 13,125 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Clutch
- Part number: 253T7204
- Part serial: AA9571
- Condition: Sticking
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT THROTTLE STICKING AUTO AND MANUAL OPERATION DOES NOT KEEP UP WITH RIGHT THROTTLE IN AUTO  MODE. REPLACED AUTO THROTTLE CLUTCH PACK PER AMM 22-32-05.
